It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sinus Problems Message Board

  • Sinus infection

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-28-2016, 10:16 AM   #1
    Aprilmayc
    Newbie
    (female)
     
    Join Date: Mar 2016
    Posts: 2
    Aprilmayc HB User
    Sinus infection

    Been fighting this for three weeks was put on z pack I took all but two pills because I was put on predisone and amoxicillin now I have one pill left of the amoxicillin the predisone is gone I still have a swollen face with pressure in my face today and feeling sick to my stomach yesterday was the first day I started to feel better I have been doing steam and hot compresses on my face I just don't understand why I still feel so crappy I have had sinus infections in the past this one is hanging on I am also taking ibrproohen three times a day and one allergy pill a day Zyrtec I have read so many things I am getting nervous they say bad sinus infection can go into your brain I have a physical next wend I am praying I will be better by then thanks for any info

     
    Sponsors Lightbulb
       
    Old 03-28-2016, 10:30 AM   #2
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,255
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Sinus infection

    Hi....wow, i can well imagine your misery. Has your doctor taken an xray to see the extent of your infection?

    I had a larynx infection that persisted and my doc put me on Clavulin. I ended up doing 2 courses consistently and it cleared up completely.

    One thing you cannot do is miss any antibiotics, but in saying that....maybe have your infection cultured to see why it's stubborn.

    Do make sure you're taking probiotics while on antibiotics to help prevent any gastrointestinal issues.

    Have you tried any sinus rinses such as neti pot?

    I'd suggest you stop the zyrtec and use Sudafed instead if you can. The antihistamines can cause more drying of the mucus. As well, use an expectorant like mucinex, robitussin, benylin or something in a formulation that doesnt have antihiatamine.

    Hope you feel better soon.
    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    Last edited by quincy; 03-28-2016 at 10:32 AM.

     
    Old 03-28-2016, 02:36 PM   #3
    Aprilmayc
    Newbie
    (female)
     
    Join Date: Mar 2016
    Posts: 2
    Aprilmayc HB User
    Re: Sinus infection

    Thanks I started out trying to clear it up by my self with the nedi pot and I had really bad burning in my sinus so I knew something was up with lots of pressure so went to my md he put me on the z pack but that was not working so I ended up at the walk in and they told me to stop the z pack I only had two left they put me on the predisone and the amoxicillin one more pill left and I am done and still have the sinus pressure in my face I have been back to my md had a cat scan because of stomach pain on my left side they gave my dr results and he said finish all prescriptions and take the ibroptfren or Advil three times a day so that's what I have been doing just seems like it's taking forever to clear up thanks for your help

     
    Old 03-28-2016, 02:49 PM   #4
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,255
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: Sinus infection

    I misunderstood about changing the Zithromax to amoxicillin.

    Since you have improvement, I'd suggest you starting the Netipot or NeilMed squirt bottle (that you mix a powder with distilled or filtered water). If you don't have enough of the salt in a netipot, it'll hurt more (I did that with the NeilMed bottle..apparently I forgot the powder stuff...horrific pain)..lol.

    If you're still blowing out coloured mucus, you would still have an infection. Sometimes they do take a long while.

    Do try the Sudafed and the expectorant (Guaifenesin) which is in mucus and phlegm products.

    feel better soon,
    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    Last edited by quincy; 03-28-2016 at 02:50 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:58 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!